# SDR MEX2003367

- Difficulty date: August 14, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT CHECK WAS DETECTED LIGHTNING IMPACT AT FUSELAGE LEFT SIDE.  LIGHTNING INSPECTION WAS DETECTING DAMAGES AT STATION Y332 AND LONGERON 15 WITH EIGHT RIVETS DAMAGED.  THE FOLLOWING PARTS WERE REPLACED IAW.  2 FASTENERS AT FORWARD ENTRANCE LT DOOR SKIN LOWER AREA. 17 FASTENERS AT STA Y=237 TO Y=351 BETWEEN LONGERONS 15 TO 18 LT.  1 FASTENER AT STA Y 150 BETWEEN LONGERONS 16 TO 17 LT.  4 FASTENERS AT STA Y =218 TO 237 BETWEEN 16 TO 18 LT.  BEAM NR 8 AT 2.750 INCHES FROM AFT SKIN EDGE.
